Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have high TSH levels after stopping Thyronorm 25mcg. Have muscle pain in legs. Related?

Hi, I m 35 years and around 4 weeks my TSH levels have reached a shocking high ( 50 ), this happened after I have stopped taking thyronorm (25 mcg) as per the instructions of my endochrynologist. She suggested to stop as my TSH levels were within the normal range (0.3) and asked me to get it checked after 3 months. When I went back to her with my high TSH levels she asked me start taking thyronorm again, she prescribed 75 mcg daily. I followed this instruction for 3 weeks and when I checked my TSH, it was normal again (2). My question is, can it fluctuate so much within such shorter period of time? 2) I have developed muscle pains in legs, is it the symptoms due to this? Regards
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for the query.
Yes,TSH levels can fluctuate rapidly specificaly during the periods of stress.
Also muscle pain can be due to hypothyroidism.
Hence all these features are due to hypothyroidism.
Continue with the treatment advised.
Hope this helps you better.
Thank you.
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor